Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I'm 23 years of age and recently stopped taking the pill mid cycle(just before ovulation), because me and my partner decided to try for another baby.. So after 3 days of intercourse thinking my chances of getting pregnant were possible a started to bleed just lightly and I thought it might of been from ovulation but later that night/early morning it became really heavy and dark brown/red with really bad cramping.. Also prior to even stopping my my pill a day after my last period which was about a week and a bit ago I started getting cramping/period pain, which I normally don't get until just before or during my period. Which was also extremely light and abnormal last week when I had it.. I have done two pregnancy tests also previous to going off the pill and they were negative.. What's happening? Is there any chance that I could be pregnant now even after bleeding? And what should I do about bleeding stay off the pill or how do I go off it to start trying to get pregnant?

Loading...

Go see your ob/gyn What play the what if game and be anxious.  Remember the pill changes your cycles.  It is just trying to get back on track.  Did you find your cramping lighter will on the pill?  Periods lighter too?  It is your body regulating itself again, but I can only speculate.  But, never question it, go get true answers.
Reply

Loading...

Yeah I think I might go to my doctor during the week to find out... My periods were lighter and less painful while on the pill but my last period was late by 4 days and really light as well as lasting only 4 days which is not normally what my period is like on the pill.. I started taking my pill again to try and stop the bleeding until my next period so then I could stop taking it from then on instead of mid cycle.. Or should I just stay off it and let it sort itself out? I'm confused on what to do from here cause I don't want to keep bleeding like this..
Reply

Loading...

I think it is your body trying to return to its natural state. Won't help restarting it to stop the bleeding it will. But, I can't know what is going on with your body, go ob/gyn if you are concerned it will get rid of a questions. You will feel relieved and then can talk with them if you should be on or off the pill. I am sure you will be fine. Don't guess.
Reply

Loading...